# SDR DALA2023040502624

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 INITIAL INSPECTION: CORROSION ON LH SIDE PLATE FROM STA 1410 TO STA 1530 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00232. CORROSION LEVEL 2. SIDE PLATE LH FROM STA 1410 TO STA 1530 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM 51-40-02-0G PAR 9, PAR 4, PAR 7 (2699288)
